# SDR 06FDEA0790

- Difficulty date: February 21, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 49,905 hours, 12,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA73256
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT SEAT TRACK FOUND WITH CORROSION AT STATION   1341-1351   RBL 27 AS MARKED.    CORRODED SEAT TRACK ON MAIN DECK COMPARTMENT AT STATION 1310-1390 RBL 27 AREA TRIMMED AND CARRIED OUT REPAIR AS PER SRM 53-70-00 FIGURE III VOLUME I.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
